# SDR 2001F00260

- Difficulty date: August 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- Engine: Ge CF66D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT FROM HNL, CREW NOTED AIRCRAFT VIBRATION FOLLOWED BY NR 2 ENGINE FAILURE.  COMPLIED WITH EMERGENCY PROCEDURES CHECK LIST FOR ENGINE SHUT DOWN.  JETTISONED FUEL.  RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  EMERGENCY WAS DECLARED AND EQUIPMENT WAS CALLED OUT.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
